# SDR YENA2022091200886

- Difficulty date: September 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 7,485 hours, 2,217 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#355, JFK-ONT. 'AT TOP OF DESCENT AS POWER WENT TO IDLE CA AND FO SMELLED A STRANGE ODOR. MAINLY FLIGHT DECK AFT GALLEY AFTER PARKING (PACKS); C/W ENG #1 DETERGENT WASH PER WO 1203105 LEVEL A ECS PREVIOUSLY C/W REACTIVATED PACK # 1 FLOW CONTROL VALVE IAW AMM 21-51-00 RAN ENGINE FOR LONG DURATION. NO ODORS WERE NOTED. OK FOR CONTINUED SERVICE. MDDR CLOSED. MX- 4 UPDATED.' (SUPPLEMENTAL INFORMATION ADDED)
